MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 71/75X12; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 71/75X12; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04746, 0001825034-2019-04747, 0001825034-2019-04748, and 0001825034-2019-04749.Concomitant medical products: van ps open intl fem-lt 65 catalog#: 183128 lot#: j3867592, biomet cc cruciate tray 75mm catalog#: 141234 lot#: j3575207, series a pat thn 31 3 peg catalog#: 184784 lot#: 198680.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent left total knee arthroplasty.Subsequently, approximately twenty-three (23) months later, the patient is complaining of pain and that a cap has come loose from one of the implants.No revision procedure has been reported.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that patient underwent left total knee arthroplasty.Subsequently, approximately twenty-three (23) months later, the patient is complaining of pain and that a cap has come loose from one of the implants.No revision procedure has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
E1 VNGD PS TIB BRG 71/75X12
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9214542
Report Number0001825034-2019-04749
Device Sequence Number336305
Product Code JWH
UDI-Device Identifier00880304465701
UDI-Public(01)00880304465701(17)220614(10)895380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberN/A
Device Catalogue NumberEP-183642
Device Lot Number895380
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/22/2019
02/04/2020
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date12/11/2019
02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight64